Advertisement

Numerische Mathematik

, Volume 86, Issue 4, pp 617–633 | Cite as

Quadrature rules for rational functions

  • Walter Gautschi
  • Laura Gori
  • M. Laura Lo Cascio
Original article

Summary. It is shown how recent ideas on rational Gauss-type quadrature rules can be extended to Gauss-Kronrod, Gauss-Turán, and Cauchy principal value quadrature rules. Numerical examples illustrate the advantages in accuracy thus achievable.

Mathematics Subject Classification (1991): 65D32 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Walter Gautschi
    • 1
  • Laura Gori
    • 2
  • M. Laura Lo Cascio
    • 2
  1. 1.Department of Computer Sciences, Purdue University, West Lafayette, IN 47907-1398, USA US
  2. 2.Dipartimento MeMoMat, Università di Roma “La Sapienza”, Via A. Scarpa 16, 00161 Roma, Italy IT

Personalised recommendations